MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX20022UX
Medical Device Problem Codes Inflation Problem (1310); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An attempt was made to use two resolute onyx rx coronary drug eluting stents to treat a lesion located in the obtuse marginal (om).Both devices were inspected with no issues.It was reported that while attempting to use the 2.00x22mm resolute onyx stent, there were inflation difficulties and that the device was unable to cross the lesion and stent deformation occurred with struts of the stent protruding from the balloon catheter.It was also reported that the 2.25x15 mm resolute onyx stent could not cross the lesion and stent deformation occurred with struts of the stent protruding from the balloon catheter.No patient injury reported.
 
Additional Manufacturer Narrative
It was reported that while attempting to use the 2.00x22mm resolute onyx stent the device was unable to cross the lesion and stent deformation occurred with struts of the stent protruding from the balloon catheter.The device was never inflated.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8227009
Report Number9612164-2019-00107
Device Sequence Number13970606
Product Code NIQ
UDI-Device Identifier00643169556669
UDI-Public00643169556669
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2019
Device Catalogue NumberRONYX20022UX
Device Lot Number0008928837
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/24/2018
Supplement Date Received by Manufacturer02/13/2019
Initial Report FDA Received Date01/08/2019
Supplement Report FDA Received Date03/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1